# SDR DALA1140561807

- Difficulty date: June 19, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 39,840 hours, 10,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE L4 DOOR EXTERIOR EMERGENCY LIGHT  INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT SOCKET AND THE OPERATIONAL CHECK WAS GOOD.
